# SDR USAASB03151

- Difficulty date: August 25, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE LEFT MID-CABIN CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY PER MM 33-51-51.  OPS CHECKS GOOD.  (M)
